# SDR ARWA981206

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D491C
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT CAME ON IN FLIGHT, OIL PRESSURE AND QUANTITY OK, ENGINE SHUT DOWN AT 19:15 Z AS PER ARROW AIR ABNORMAL PROCEDURE, WINDMILLING PRESS, 17 PSI.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESS DIFF PRESS SWITCH, GROUND OPERATION CHECKED NORMAL IAW M/M 79-33-1 AND 71-00-00.
